Show simple item record

dc.contributor.authorShardlow, Tony ( )
dc.date.accessioned2020-08-17T20:21:19Z
dc.date.available2020-08-17T20:21:19Z
dc.date.issued2002-08-13
dc.identifier.citationShardlow, T. (2002). A coupled Cahn-Hilliard particle system. Electronic Journal of Differential Equations, 2002(73), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12406
dc.description.abstractA Cahn-Hilliard equation is coupled to a system of stochastic differential equations to model a random growth process. We show the model is well posed and analyze the model asymptotically (in the limit of the interfacial distance becoming small), to recover a free boundary problem. A numerical method together with example solutions is presented.en_US
dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectBoundary value problemsen_US
dc.subjectFinite element methodsen_US
dc.subjectStochastic partial differential equationsen_US
dc.titleA Coupled Cahn-Hilliard Particle Systemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record